SciELO - Scientific Electronic Library Online

 
vol.21 issue1SOME SPECIAL KLEINIAN GROUPS AND THEIR ORBIFOLDSREGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CALDAS, MIGUEL; NAVALAGI, GOVINDAPPA  and  SARAF, RATNESH. ON FUZZY WEAKLY SEMIOPEN FUNCTIONS. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.51-63. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100004.

In this paper, we introduce and characterize fuzzy weakly semiopen functions between fuzzy topological spaces as natural dual to the fuzzy weakly semicontinuous functions and also study these functions in relation to some other types of already known functions. 2000 Math. Subject Classification : Primary: 54A40

Keywords : Fuzzy semi-open sets; fuzzy weakly open functions; fuzzy extremally disconnected spaces; fuzzy almost compact spaces.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License